Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Mathematical relations between impactfactors and average numbers of citations|
|Authors: ||EGGHE, Leo|
|Issue Date: ||1988|
|Publisher: ||PERGAMON-ELSEVIER SCIENCE LTD|
|Citation: ||INFORMATION PROCESSING & MANAGEMENT, 24 (5), p. 567-576|
|Abstract: ||Instead of the two-year impact factor as used in the Journal Citation Reports, there is much m favor of using x-year impact factors (x>0). These impact factors are studied as a function of x and compared with the average number of citations per paper to papers that appeared in the journal x years ago. It is shown that both are equal if and only if the derivative of the impact-factor function is zero. Based on this, a simple classification of impact-factor curves versus mean citation curves is established and examples are given. These results are also applied to recent practical data that were obtained by Rousseau.|
|Notes: ||UNIV INSTELLING ANTWERP,B-2610 WILRIJK,BELGIUM.|
|ISI #: ||A1988Q414000006|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.